# SDR AALA202203152906

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737*
- Aircraft serial: 31081
- Aircraft time: 37,156 hours, 15,054 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN. LUBRICATED DOOR. CHECKS GOOD PER AMM 25-40-14.
